# SDR CAL950835

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18611
- Make and model: Boeing 737524
- Aircraft serial: 27324
- Engine: Ge CFM563B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,847 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

FLT NR 397 - DEN - THE NR 2 ENGINE SUDDENLY SPOOLED DOWN WITH VIBRATION, IN FLIGHT AT 31,000 FEET.  THE AIRCRAFT WAS DIVERTED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  DISASSEMBLY OF THE ENGINE REVEALED NR 4 BEARING FAILURE AS THE PRIMARY CAUSE OF THE ENGINE IN FLIGHT SPOOL DOWN.  (M)
